Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Nonexpansive retracts of Banach spaces


Author: Ronald E. Bruck Jr.
Journal: Bull. Amer. Math. Soc. 76 (1970), 384-386
MSC (1970): Primary 4610, 4780; Secondary 4160, 4785, 5230
MathSciNet review: 0256135
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Felix E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82–90. MR 0206765 (34 #6582)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4610, 4780, 4160, 4785, 5230

Retrieve articles in all journals with MSC (1970): 4610, 4780, 4160, 4785, 5230


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12486-7
PII: S 0002-9904(1970)12486-7